MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537260
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code captures the reportable event of stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent pigtail leading barb 7f 7cm was to be implanted in the pancreatic duct during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2025.During the procedure, the pigtail part of the stent was broken, preventing the orange pusher part from advancing despite being pushed.A different device was used to complete the procedure.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent pigtail leading barb 7f 7cm was to be implanted in the pancreatic duct during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2025.During the procedure, the pigtail part of the stent was broken, preventing the orange pusher part from advancing despite being pushed.A different device was used to complete the procedure.There were no patient complications as a result of this event.Additional information received on july 17, 2025.The reported complaint occurred outside the body, prior to device insertion.
 
Additional Manufacturer Narrative
Block h6: imdrf device code captures the reportable event of stent break.Block h11: an advanix pancreatic stent was returned for analysis; the delivery system was not returned.Visual examination of the returned device found that the pigtail part of the stent was broken.No other problems were noted with the stent.Product analysis confirmed the reported event of stent broken.On the other hand, the reported event of stent flap cover difficult to advance was not confirmed as it happened during the procedure and it was not possible replicate it in the laboratory.It was reported that during the procedure, "the pigtail part of the stent was broken, preventing the orange pusher part from advancing despite being pushed." it most likely, procedural factors could have affected the overall performance of the device.Therefore, the most probable root cause is adverse event related to the procedure.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22465000
Report Number3005099803-2025-03167
Device Sequence Number7986078
Product Code FGE
UDI-Device Identifier08714729856856
UDI-Public(01)08714729856856(17)260718(10)35645950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberM00537260
Device Catalogue NumberM00537260
Device Lot Number0035645950
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown